# SDR 2002UALA01624

- Difficulty date: October 25, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 21,559 hours, 2,627 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 732591F
- Part serial: 4448
- Condition: Failed
- Location: Recirc Fan
- Part time: 21,608 hours, 2,627 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN BY ROW 6.  STATUS MESSAGE RECIRC FAN LOWER R.  THE LOWER RIGHT HAND RECIRCULATION FAN BEARING FAILED.  THE FAN WAS REPLACED.
